SciELO - Scientific Electronic Library Online

vol.37 issue2Saturations of submodules with respect to subsets of a ringA new family of chromatically unique 6-bridge graph author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.2 Antofagasta June 2018 


Generalised Closed Sets in Multiset Topological Space

Karishma Shravan1 

Binod Chandra Tripathy2 

1 Institute of Advanced Study in Science and Technology, Mathematical Sciences Division, Paschim Boragaon; Guwahati - 781035, Assam, India. E-mail :

2 Tripura University; Suryamaninagar, Department of Mathematics, Agartala-799022; Tripura, India. E-mail :


In this article, we introduce the notion of generalized closed sets and generalized open sets in multiset topological spaces. We investigate their different properties. We have introduced the notion of some separation axioms and discussed some examples.

Key Words : Closed set; Open set; Count function; Wilf equivalent pairs; Separation axiom.

AMS Classification : 03E70; 54A05; 54A35; 54C10; 54C60.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] W. D. Blizard: Multiset theory, Notre Dame Jour. Formal Logic, 30, pp. 36-66, (1989). [ Links ]

[2] K. P. Girish and S.J. John: Rough Multiset and its Multiset Topology. Lecture Notes in Computer Science, Springer. Berlin, Heidelberg, 6600, pp. 62-80, (2011). [ Links ]

[3] K. P. Girish and S.J. John: On multiset topologies, Theory Appl. Math. Comput. Sci., 2, pp. 37-52, (2012). [ Links ]

[4] K. P. Girish and S.J. John: Multiset topologies induced by multiset relations Inf. Sci., 188, pp. 298-313, (2012). [ Links ]

[5] F. Okamoto, E. Salehi and P. Zhang: On multiset colorings of graphs, Discuss. Math. Graph Theory, 30, pp. 137-153, (2010). [ Links ]

[6] B. C. Tripathy and S. Acharjee: On (γ, δ)-Bitopological semi-closed set via topological ideal, Proyecciones Jour. Math., 33 (3), pp. 245-257, (2014). [ Links ]

[7] B. C. Tripathy and S. Debnath: γ-open sets and γ-continuous mappings in fuzzy bitopological spaces, Jour. Intel. Fuzzy Syst., 24 (3), pp. 631-635, (2013). [ Links ]

[8] B. C. Tripathy and G. C. Ray: Weakly continuous functions on mixed fuzzy topological spaces, Acta Sci. Techn., 36 (2), pp. 331-335, (2014). [ Links ]

[9] B. C. Tripathy and G. C. Ray: On δ-continuity in mixed fuzzy topological spaces, Boletim da Sociedade Paranaense de Matemática, 32 (2), pp. 175-187, (2014). [ Links ]

[10] B. C. Tripathy and D. J. Sarma: On weakly b-continuous functions in Bitopological spaces, Acta Sci. Techn., 35 (3), pp. 521-525, (2013). [ Links ]

[11] B. C. Tripathy and D.J. Sarma: Generalized b-closed sets in Ideal bitopological spaces, Proyecciones Jour. Math., 33 (3), pp. 315-324, (2014). [ Links ]

[12] V. Venkateswaram: A new class of multiset wilf equivalent pairs. Discrete Math., 307, pp. 2508-2513, (2007). [ Links ]

[13] Y. Yang, X. Tan and C. Meng: The multi-fuzzy soft set and its application in decision-making, Appl. Math. Model., 37, pp. 4915-4923, (2013) [ Links ]

Received: May 2017; Accepted: September 2017

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License